Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 1, 2014, 8:48 PM CDT for Clark County, Comanche County, Meade County, Kansas. It was in force for 42 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 8:48 PM CDT (01:48 UTC)
- Expired
- Jun 1, 2014, 9:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Comanche County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 67 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 8:50 PM CDT | TSTM WND DMG | 3 E Coldwater, KS | A STRETCH OF US160 HAD 24 POWER POLES BLOWN DOWN STARTING 3 MILES EAST OF COLDWATER. |
| Jun 1, 9:05 PM CDT | TSTM WND DMG | 6 E Coldwater, KS | WET MACROBURST TOOK DOWN A HALF MILE OF POWER POLES. NUMEROUS TREES WERE HEAVILY DAMAGED IN THE NORTHWEST PART OF THE COUNTY AS WELL. |
| Jun 1, 9:08 PM CDT | HAIL 1.75 | 4 Nw Ashland, KS | |
| Jun 1, 9:23 PM CDT | TSTM WND GST 55 | Buttermilk, KS | |
| Jun 1, 9:35 PM CDT | HAIL 1.75 | 9 Wsw Buttermilk, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
155
WUUS53 KDDC 020148
SVRDDC
KSC025-033-119-020230-
/O.NEW.KDDC.SV.W.0068.140602T0148Z-140602T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN SOUTHWEST KANSAS...
WESTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MEADE COUNTY IN SOUTHWEST KANSAS...
* UNTIL 930 PM CDT
* AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF ACRES...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ENGLEWOOD...ACRES...ASHLAND...SITKA...PROTECTION...LAKE
COLDWATER...COLDWATER AND BUTTERMILK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10015 3732 10013 3735 10003 3736 9922
3700 9917
TIME...MOT...LOC 0148Z 289DEG 49KT 3721 9996
HAIL...1.00IN
WIND...60MPH
$$
SUGDEN3 follow-up statements
076
WWUS53 KDDC 020202
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT SUN JUN 1 2014
KSC119-020212-
/O.CAN.KDDC.SV.W.0068.000000T0000Z-140602T0230Z/
MEADE KS-
902 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEADE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3701 10006 3721 10002 3731 9998 3736 9922
3700 9917
TIME...MOT...LOC 0202Z 289DEG 49KT 3715 9973
$$
KSC025-033-020230-
/O.CON.KDDC.SV.W.0068.000000T0000Z-140602T0230Z/
CLARK KS-COMANCHE KS-
902 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COMANCHE AND SOUTHERN CLARK COUNTIES UNTIL 930 PM CDT...
AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND...AND
MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SITKA...PROTECTION...LAKE COLDWATER...COLDWATER AND BUTTERMILK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3701 10006 3721 10002 3731 9998 3736 9922
3700 9917
TIME...MOT...LOC 0202Z 289DEG 49KT 3715 9973
HAIL...1.00IN
WIND...60MPH
$$
SUGDEN857
WWUS53 KDDC 020213
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT SUN JUN 1 2014
KSC025-033-020230-
/O.CON.KDDC.SV.W.0068.000000T0000Z-140602T0230Z/
CLARK KS-COMANCHE KS-
913 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
COMANCHE AND SOUTHEASTERN CLARK COUNTIES UNTIL 930 PM CDT...
AT 909 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASHLAND...AND
MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...AT 908 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED 4 MILES
WEST NORTHWEST OF ASHLAND.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SITKA...PROTECTION...BUTTERMILK...LAKE COLDWATER AND COLDWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3701 9992 3715 9991 3728 9986 3736 9922
3700 9917
TIME...MOT...LOC 0213Z 281DEG 32KT 3717 9969
HAIL...1.75IN
WIND...<50MPH
$$
SUGDEN543
WWUS53 KDDC 020226
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT SUN JUN 1 2014
KSC025-033-020237-
/O.EXP.KDDC.SV.W.0068.000000T0000Z-140602T0230Z/
CLARK KS-COMANCHE KS-
926 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COMANCHE AND
SOUTHEASTERN CLARK COUNTIES HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3701 9992 3715 9991 3728 9986 3736 9922
3700 9917
TIME...MOT...LOC 0227Z 281DEG 32KT 3715 9954
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:28 PM CDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jun 1, 3:28 PM CDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 328 PM CDT Sun Jun 1 2014 ...Updated synopsis and short term discussion... .SYNOPSIS... ISSUED AT 327 PM CDT SUN JUN 1 2014 This mornings upper air analysis showed a shortwave trough over southeastern Idaho and northern Utah. A 90 knot speed max at 250 millibars associated with the upper wave was helping it progress east fairly rapidly as indicated by water vapor imagery. At the surface, a cold front had pushed into northwest Kansas and east central Colorado while a trough extended south from the front across far eastern Colorado. Mid level warm advection had sustained some showers and isolated thunderstorms across parts of western and central Kansas through the morning and early afternoon hours. Additional thunderstorms were forming along the front and trough over northwest Kansas and over far eastern Colorado and extreme west central Kansas. && .SHORT TERM...(This evening through Monday) ISSUED AT 327 PM CDT SUN JUN 1 2014 Thunderstorms will continue to develop over far western Kansas through the next few hours. The airmass has become quite unstable across southwest and west central Kansas. SPC meso-analysis and 18z sounding from KDDC showing nearly 2500-3000 J/KG of CAPE. In addition, 0-6km bulk shear values have been increasing to 40 knots or more over the region. A few supercells will be likely with baseball size hail a good possibility. With fairly high bases, the tornado threat still appears to be fairly small although a few local spinups could not be ruled out. Appears that the thunderstorms could evolve into a cluster or line as they move toward central Kansas this evening, which will increase the threat for damaging straight line winds. Most of the thunderstorms should be moving out of central Kansas by late evening although there could be a few lingering storms in the Stafford/Pawnee/Pratt/Barber county areas until around midnight. The cold front is progged to drop farther south into central and southwest Kansas overnight. Winds are expected to become more upslope from the northeast later tonight. This could result in some low stratus developing especially toward central Kansas. On Monday, the front pushes through all of southwest and south central Kansas with easterly upslope flow. Model soundings show some instability mainly to the east and southeast of Dodge City during the afternoon. Most of the models are hinting at some precipitation developing during the afternoon so added a slight chance for showers and thunderstorms to that area. .LONG TERM...(Monday night through Sunday) ISSUED AT 250 PM CDT SUN JUN 1 2014 A conditionally unstable atmosphere will still be in place Monday night and by Tuesday, warming aloft will create much less unstable conditions if not capped conditions for the entire forecast area. Initially a stationary boundary or even outflow boundaries from recent convection will be the focus mechanisms most likely across the higher moisture/higher dew points zones of south central Kansas and northern Oklahoma. The trend as a consensus of the various model data supports a decrease in convective chances into Tuesday as all of southwest and central Kansas becomes engulfed in the warm sector of a strong warm front by around 18 UTC Tuesday. Models are in agreement developing storms along and north of the warm front with decent support from an approaching wave out of Colorado. So if storms develop in our area the best chance appears to be through the I-70 corridor, if at all. The dryline which will likely be positioned somewhere well west of a Dighton to Liberal line could become a more localized focus for storms as well Tuesday evening, however the warm mid level temperatures may for a significant lid, preventing any convection from occurring. Tuesday will certainly be windy with a significant surface pressure gradient across the area as a result of pressure falls over eastern Colorado. By mid week the pattern begins to break down with the polar jet segment coming from the west which could mean repeated convective MCS events for the central high plains region through the end of the week with very low forecaster confidence on timing since it will be primarily shortwave driven. Although the confidence levels on probability of storms is not great, the boundary layer should be significantly cooler from Thursday into the weekend resulting in afternoon temperature being relegated to closer to normal or even cooler than normal for early June. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) ISSUED AT 1239 PM CDT SUN JUN 1 2014 Scattered thunderstorms are expected to develop by 21z over far western Kansas and become more numerous as they move east through the late afternoon and evening hours. There is good potential for strong to severe storms with large hail and wind gusts to 50-60 knots when the storms move through. Once the storms move past, winds are expected to switch to the north to northeast and increase during the evening hours. MVFR to IFR ceilings could develop at the TAF sites overnight with the best potential at Hays. Any low ceilings that develop should dissipate toward the latter part of this TAF period. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 87 66 98 / 70 10 20 10 GCK 60 86 64 101 / 60 10 10 10 EHA 60 88 64 100 / 30 10 10 10 LBL 62 88 67 100 / 50 10 10 10 HYS 64 85 63 100 / 70 10 10 20 P28 68 88 68 100 / 70 20 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Gerard SHORT TERM...Gerard LONG TERM...Russell AVIATION...Gerard
Hazardous weather outlook, Jun 1, 3:55 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT SUN JUN 1 2014 KSZ030-031-043>046-061>066-074>081-084>090-021000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 355 PM CDT SUN JUN 1 2014 /255 PM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS SOUTHWEST AND CENTRAL KANSAS LATE THIS AFTERNOON AND EVENING. GOLF BALL TO BASEBALL SIZE HAIL WILL BE LIKELY FROM THESE STORMS THROUGH THE LATE AFTERNOON HOURS. THE STORMS ARE EXPECTED TO GROW INTO CLUSTERS OR LINES BY EARLY EVENING WITH AN INCREASED THREAT FOR DAMAGING STRAIGHT LINE WINDS OF 60 TO 70 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR. THE SEVERE WEATHER THREAT WILL DIMINISH AFTER 10 PM CDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR THUNDERSTORMS WILL EXIST JUST ABOUT EVERY DAY THROUGH THE UPCOMING WEEK. IT IS HARD TO PINPOINT DETAILS ABOUT THE TYPE AND LOCATION OF ANY SEVERE WEATHER AT THIS TIME BUT THERE WILL BE AT LEAST SOME POTENTIAL WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED FOR HAIL AND WIND REPORTS ACROSS CENTRAL AND SOUTHWEST KANSAS LATE THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC GERARD
In the hours before
Local storm report, Jun 1, 7:59 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
759 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 5 NW BUCKLIN 37.59N 99.70W
06/01/2014 E70.00 MPH FORD KS PUBLIC
SMALL BRANCHES WERE BLOWN DOWN.
&&
GERARDSpecial weather statement, Jun 1, 8:03 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 803 PM CDT SUN JUN 1 2014 KSZ066-079>081-020145- EDWARDS-KIOWA-PRATT-STAFFORD- 803 PM CDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA...PRATT... SOUTHEASTERN EDWARDS AND STAFFORD COUNTIES... AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF SEWARD TO FELLSBURG...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. LAT...LON 3773 9919 3823 9864 3819 9847 3748 9846 TIME...MOT...LOC 0103Z 280DEG 35KT 3825 9862 3773 9912 RUSSELL
Local storm report, Jun 1, 8:05 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 4 S MINNEOLA 37.38N 100.01W
06/01/2014 M1.50 INCH CLARK KS PUBLIC
ALSO HAD 60 MPH WINDS.
0801 PM TSTM WND GST 4 S MINNEOLA 37.38N 100.01W
06/01/2014 E60 MPH CLARK KS PUBLIC
ALSO HAD PING PING BALL SIZED HAIL.
&&
JHUTTONLocal storm report, Jun 1, 8:06 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND GST 8 SSE FOWLER 37.28N 100.14W
06/01/2014 M74.00 MPH MEADE KS STORM CHASER
&&
GERARDLocal storm report, Jun 1, 8:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
835 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM HAIL 14 NNW ASHLAND 37.37N 99.87W
06/01/2014 E1.00 INCH CLARK KS PUBLIC
&&
MRUSSELLLocal storm report, Jun 1, 8:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
841 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 5 S HAVILAND 37.54N 99.09W
06/01/2014 E60.00 MPH KIOWA KS PUBLIC
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Gray, Kiowa, Meade | 39 min |
| Jun 1, 7:08 PM CDT | Special Weather Statement | DDC | Edwards, Pawnee | 52 min |
| Jun 1, 7:32 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 58 min |
| Jun 1, 7:59 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 46 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | DDC | Pratt, Stafford | 42 min |
| Jun 1, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche | 52 min |
| Jun 1, 9:25 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche | 65 min |
| Jun 1, 9:46 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Kiowa | 44 min |
| Jun 1, 11:43 PM CDT | Areal Flood Warning | DDC | Comanche, Kiowa | 10 hr |
| Jun 1, 11:57 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 63 min |
| Jun 1, 11:59 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 61 min |
| Jun 2, 9:35 AM CDT | Areal Flood Warning | DDC | Clark, Comanche, Kiowa | 12 hr |
| Jun 2, 11:38 AM CDT | Areal Flood Warning | DDC | Comanche | 12 hr |
| Jun 2, 3:07 PM CDT | Wind Advisory | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 29 hr |
| Jun 2, 3:23 PM CDT | Fire Weather Watch | DDC | Hamilton, Kearny, Morton, Stanton | 8 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.